# SDR DALA2020031901941

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION OUT OF LIMITS WAS FOUND ON LH SIDE PANEL AT STA 780+63 FWD CARGO COMPARTMENT (C1). (IN REF NRC 00243). CORRECTIVE ACTION: SUMMARY OF NRC 00630: CORROSION LEVEL 2 WAS REPAIRED ON LH SIDE PANEL AT STA 780+49 TO 780+69 PER B757-300 SRM. (1530638)
